# SDR TRAX200700672

- Difficulty date: May 15, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 21,679 hours, 18,587 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH 3 EXTERIOR PLACARDS WORN.  THE RED ARROW FOR DIRECTIONS, OPEN & EMERGENCY EXIT, PUSH TO RELEASE AND TURN TO OPEN PLACARDS.   [07-23-07]   REMOVED AND REPLACED THREE (3) LISTED EXTERIOR PLACARDS ON CREW ESCAPE HATCH IAW CRJ 200 AMM 11-20-00.
